# SDR USAA20090204EM008

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N968UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - CAPTAIN'S SEAT WILL NOT LOCK LATERALLY.  MAINTENANCE REMOVED DEBRIS THAT WAS LODGED IN STOP ADJUSTMENT.
